How long do you think i can stay away from GP?

Hi everyone.

New member. Been asthmatic for many many years (post smoker), and have asthma uk action plan from last asthma review, so i thought i would see what others thought.

Been having an bit of a bad run this week. Started last weekend. My normal peak flow is 550 which is fab i know :) This week i have been as low as 300, average about 350. I have upped my regular preventer i generally do when i have a flair up (advised by gp) but i am not improving. I use a spacer.

My meds. Atrovent 2 x two times a day. Belocmetasone 250g 2 x twice a day. and Ventolin when needed. This week i have had to increase my beclometasone to 3 puffs am/pm, increase the atrovent to 2 x four times a day, and taking more Ventolin than normal.

I would normally go onto oral steroids but havent really had the chance to get to the gp. But my peak flow isnt improving and my quality of life sucks atm. i have chest pains and all my normal symptoms when i get a flair up, but its the tears and the fear that doesnt really help. I had a weep this morning, when i realised i was a little scared to go to sleep last night. Bit irrational i know but i am rather low. Hence my post.

I am sure i know what the answer is, but has anyone been able get over a flare up without a trip to the gp?

Cheers :)

4 Replies

oldestnewest
  • I would always go to the GP. They are there to make you feel better. GO!

  • Tbh I would get to the docs in case it gets any worse it might be you have an infection or something and might need some help. More scary to not go and leave it to run it's course than to get checked out. Hope you feel better

  • Go, of course go! Why would you make yourself suffer if there's a help right behind the corner?

  • I'm the exact same used to put it off but it works out worse for Please make an appointment or try to speak to your asthma nurse

    A chest infection hit me in hours yesterday luckily I got steroids and antibiotics, do you find steroids make you unable to sleep then exhausted a few weeks after?

You may also like...